# SDR VNAA20240531019

- Difficulty date: April 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON RH SIDE SEAT RAIL BTW FS744.15 TO FS 913.00 (5EA).   RH SIDE SEAT RAIL BTW FS744.15 TO FS 913.00 (5EA) WERE EVALUATED, ARE OUT OFF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02  AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ900 AMM 53-00-49 (CONF.A12)
